# SDR YENA2022031500193

- Difficulty date: January 31, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 75,705 hours, 27,693 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (E/C A22-016-01) WINGS/ LH WING / SKIN PANEL #2/ FALSE REAR SPAR DATUM BETWEEN RIB 6 AND RIB 13/ CORROSIONS- TEMPORARY REPAIR (CLASSIFIED AS A MAJOR REPAIR)
